Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fluttering feeling in my head
    avatar
    mrzrascon posted:
    I have been having this fluttering feeling in my head it is driving me crazy I don't like the feeling cause it makes me feel like something is wrong with my fibromyalgia it's at it's high my hands up to my elbow go numb I can't even hold things in my hands it hurts and then the migraines
    Reply
     
    avatar
    missist responded:
    Hi..
    well.. first-- wear some good wrist guards at night when you sleep & if you need to use hands.Helps really!

    2. check your pillow--are you getting good neck support but not too high?

    3. Tell your dr and keep track if there are other symptoms--cuz sometimes it isn't fibro.

    Happy New Year and I hope it improves for you!
    Mary
     
    avatar
    missist replied to missist's response:
    Oh also--find some youtube vidoes with hand and neck exercises--stretches/yoga type things.
     
    avatar
    mypityparty responded:
    I have had this same fluttering feeling every once in a while that you have described. I know exactly what it is. I have this feeling when I haven't taken my medicine on a regular schedule. Or this has happened when the dosages has been reduced or I have been taken off of the medicine. I think if you keep a strict schedule of taking your meds. With the the same dosage this will go away quickly. Best wishes on feeling better to you and everyone else reading this God Bless


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.